# SDR NACA2021112200001

- Difficulty date: November 22, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 82,732 hours, 13,810 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 5222
- Condition: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK TEMP LIGHT CAME ON DURING CRUISE FLIGHT. FAULT CODE 21-90-63-00. MANUAL MODE WORKS, BUT THE COCKPIT TEMP BECAME VERY HIGH ON FINAL APPROACH. PERFORMED FAULT TREE 805 FIM 21-61 AND FOUND FLIGHT DECK TRIM AIR VALVE. REMOVED AND REPLACED FLIGHT DECK TRIM AIR VALVE IAW AMM 21-61-07 OPS CHECK GOOD. AC REMAINS ETOPS 180.
